# SDR AALA20040263

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN AT RIGHT AND LEFT HAND OVERWING EXIT DOORS INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY EXIT SIGN AT RIGHT AND LEFT HAND OVERWING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
